# SDR DL72S002281

- Difficulty date: November 21, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- Aircraft time: 59,396 hours, 43,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 269-276 / STRG. 19R-21R : CRACK REPAIR  AN EXISTING FLUSH SKIN REPAIR INSTALLED BETWEEN FS 269 & 276AND BETWEEN STRINGERS 19R & 21R WAS FOUND WITH A .4 INCH CRACK  EMANATING FROM THE CORNER OF THE 7INCH X 9.5INCH REPAIR CUTOUT.   THE EXISTING REPAIR DOUBLER WAS REMOVED AND THE REPAIR      CUTOUT ENLARGED TO REMOVE THE CRACK.  AN EXTERNAL ALUMINUM  DOUBLER WAS INSTALLED PER B727 SRM 53-30-3 AND ER/A   379330-14AD.
